# SDR JJBA20250513057

- Difficulty date: May 8, 2025
- Submitted: May 13, 2025
- Operation: Air carrier
- Aircraft: N21144
- Make and model: Emb EMB-145XR
- Aircraft serial: 145741
- Aircraft time: 49,025 hours, 32,170 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL REAR FUSE I, CRACK FOUND FRAME 75 BTW STR 2L-3L. REPAIR DOUBLER ON LH REAR FUSE I SKIN, AT FR 75 AT STR 2L
